Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i7.30
pages 43-53

On Relation between Sets of Solutions of the Main and Extended Problems for Control Problems in Elliptic Equations

Mamed Akhverdy ogly Yagubov
Baku State University (Azerbaijan)
Natavan Shukyur kyzy Asadova
Lyceum with physics and mathematics bias, Baku (Azerbaijan)

Краткое описание

For the problem of optimal control for processes, described by equations of elliptic type of high order, we introduce the extended problem and investigate relation between sets of solutions of the correspondent boundary value problem. Due to this we prove the theorem of existence of optimal control.


Articles with similar content:

Optimization and Generalized Solution in Conjugation Problems of Parabolic Systems
Journal of Automation and Information Sciences, Vol.37, 2005, issue 1
Sergey V. Denisov, Vladimir V. Semenov
Optimal Control of Heat Transfer Process
Journal of Automation and Information Sciences, Vol.46, 2014, issue 8
Miroslav M. Kopets
Optimal Control of Intensity of Water Point Sources in Unsaturated Porous Medium
Journal of Automation and Information Sciences, Vol.51, 2019, issue 7
Dmitriy A. Klyushin, Sergey I. Lyashko, Elena S. Bondar , Andrey A. Timoshenko , Nataliya I. Lyashko
Modified Least-Squares Method in Generalized Invariant Statement
Journal of Automation and Information Sciences, Vol.38, 2006, issue 12
Yuriy G. Bulychev, Alexander V. Yeliseev
Invariant Sets of Nonlinear Discrete Systems with Bounded Disturbances and Control Problems
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Boris T. Polyak, Vsevolod M. Kuntsevich